# SDR USAA980136

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 967-987
- Part time: 42,937 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-4' CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 20 INCHES, STA 967 TO STA 987, STR 25R.  INSTALLED REPAIR ANGLES AND REPAIRED PER SRM 53-10-3.  CORROSION TASK NR:  C53-202-01.  CORROSION LEVEL:  2.  (X)
